| Model Number |
H74939186302210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the mildly tortuous and severely calcified tibial vessel.A 3.0mm x 220mm x 150cm, otw coyote balloon catheter was advanced for dilation.During first inflation at 10 atmospheres for 60 seconds, the balloon burst.The device was removed over the wire intact, and the procedure was completed with another of the same device.No patient complications were reported.